Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on nonunitary principal series representations


Author: Hrvoje Kraljević
Journal: Proc. Amer. Math. Soc. 70 (1978), 213-216
MSC: Primary 22E45
DOI: https://doi.org/10.1090/S0002-9939-1978-0473107-9
MathSciNet review: 0473107
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proven in a rather elementary way that any nonunitary principal series representation of a semisimple Lie group G is of finite length, having as a trivial consequence that the set of infinitesimal equivalence classes of quasisimple irreducible representations of G with a given infinitesimal character is finite.


References [Enhancements On Off] (What's this?)

  • [1] W. Casselman, The differential equations satisfied by matrix coefficients, 1975 (manuscript).
  • [2] A. W. Knapp and N. R. Wallach, Szego kernels associated with discrete series, Invent. Math. 34 (1976), 163-200. MR 0419686 (54:7704)
  • [3] B. Kostant, On the tensor product of a finite and an infinite dimensional representation, J. Functional Analysis 20 (1975), 257-285. MR 0414796 (54:2888)
  • [4] J. I. Lepowsky and N. R. Wallach, Finite- and infinite-dimensional representations of linear semisimple groups, Trans. Amer. Math. Soc. 184 (1973), 223-246. MR 0327978 (48:6320)
  • [5] D. Miličić, Notes on asymptotics of admissible representations, 1976 (unpublished).
  • [6] -, Asymptotic behaviour of matrix coefficients of the discrete series, Duke Math. J. 44 (1977), 59-88. MR 0430164 (55:3171)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45

Retrieve articles in all journals with MSC: 22E45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0473107-9
Keywords: Semisimple Lie groups, nonunitary principal series
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society